Join the 'Thorazine' group to help and get support from people like you.
We found 18 questions associated with the 'Thorazine' topic.
Thorazine - Is there any research on a young male adult with a rare chromosome disorder that results
Posted 7 Jan 2016 by Bethiepat • 1 answer
... in a severe seizure disorder and showing psychotic behaviors? And the results of using antipsychotic med? My nephew is 22 yr old male with severe chromosome disorder resulting in severe seizure disorder. He has been on several antipsychotic meds to treat very disruptive behaviors. Is there a ...
Posted 18 Jun 2015 by MelonyPond • 2 answers
some pills you are not supposed to cut in half, because the outside shell allows for the medicine to be released correctly at a certain rate
Ok... here is my query. I started on thorazine Wednesday night, just 25 mg. By this morning I was an
Posted 17 May 2014 by crzy1234567 • 1 answer
... irritable wreck. By 4pm tonight I was violent and throwing things. Has anyone else known some one to have that bad of a reaction to this drug. I should note that I am on Lithium and a couple of other drugs on the interaction list. I am taking the Thorazine for anti-psychotic , Migraines and ...
Posted 23 Jul 2013 by NicciRocks • 1 answer
Can thorazine 100mg once a day cause chest pains?
Posted 10 May 2013 by det • 2 answers
... and your babies/children/teens/adults have any physical or mental side effects? Mine did, and his seizures led him to have limited brain function. Anyone else out there with similar reactions?
Posted 29 May 2013 by det • 1 answer
... vomiting. My?
Posted 9 May 2013 by intothewild92 • 1 answer
I seem to tolerate the drug ok except for the pacing and inability to concentrate for very long. I am taking 400mg daily
Posted 28 May 2010 by marjorie zych • 4 answers
I have been on Thorazine in the past for severe PTSD panic episodes, it was discontinued because it started to plummet by blood pressure, it had never done it before (I was on it about 8 years) the doctors didn't want to take any chances that it would continue. My blood pressure is sky high ...
Posted 1 Mar 2011 by hannahrose95 • 2 answers
Posted 28 May 2010 by marjorie zych • 2 answers
I have been on Thorazine in the past for severe PTSD panic episodes, it was discontinued because it started to plummet by blood pressure, it had never done it before (I was on it for 8 years) but the doctors didn't want to take any chances that it would continue. My blood pressure is now sky ...
Posted 3 Sep 2009 by ksds6058 • 2 answers
Posted 23 Aug 2010 by chastity208 • 1 answer
After being onThorazine for 45 days, I have been experiencing hives and uncontrollable itching. Can you please help me?